Need help please

Discussion in 'Suicidal Thoughts and Feelings' started by Anna, May 17, 2007.

Thread Status:
Not open for further replies.
  1. Anna

    Anna Active Member

    Hi everyone,
    I feel this is my last try at getting some help. I just want to die so bad and I want all the pain to stop. I've dealt with alot of trauma in my life and no matter what I do, I can't get over all the bad things that have happened. I can't move on from the painful things that I have experienced. I guess the final straw was when my mother died 8 years ago.I miss her and I just want to go and be with her again. I will never be happy in this life so why not just leave?

    I have seen a doctor and was put on medication (prozac and ativan) this was when my mom passed away and the Dr. took me off the ativan about 2 years ago. I'm on a disability and have been since 2000. The Dr. said I am bipolar and all he wants to do is put me on mood stabilizers, which I refuse to take. I don't like the side effects (gaining weight) so I will not take them. I feel bad enough about the way I look and don't want to go through all that.
    I have not been taking the prozac but I have been taking soma for 17 months and average at least 20 a day. I'm hoping my liver will give out or I'll just go to sleep and never wake up.<mod edit:shygirl asking for method> All I think about is dying and honestly I already feel dead inside but my body keeps going. I know it's not going to get any better. Even though deep down in my heart and soul I would like for it to.
    Well thanks to all who may take the time to read this.
    I have been thinking that I will go on my moms birthday which is in 2 months, it's just over for me and has been for along time.
    Peace to everyone.
     
    Last edited by a moderator: May 17, 2007
  2. Panther

    Panther Well-Known Member

    hiya sweetie,

    sorry to hear about your situation. Hope you can find some friendship and support here, and maybe even come to the place where you want to give things another go.

    if you wana talk then you can PM me.

    andy
     
  3. Jenny

    Jenny Staff Alumni

    Hiya,

    First of all welcome to the forum.. I'm glad that you found us and hope that it helps somewhat to have a safe place to talk about how you're feeling.. it may be useful to you to know that you're not alone.

    Sorry for all the trauma that you have been through in your life. It must be incredibly difficult for you.. I wish I had some magical words or power to make things better for you.

    Does your doctor know that you're not taking the prescribed medication? And have you spoken to your doctor about the potential side effects of the medication and your fear of the side effects? Although you may put on a few pounds, at least you'd be alive to live a life and get help to start healing?

    I hope that you stick around on the forum and keep reaching out for help and support.. don't be alone with your pain

    :hug:
    Jenny x
     
  4. Ignored

    Ignored Staff Alumni

    Hi Anna,
    I'm sorry that you're having such an awful time and missing your mum so badly. I suppose the obvious question is whether you truly believe that your mum would want you to give up, or would she want you to really give life a go (including taking the medication prescribed by your dr). I know the side effects are a pain, but ask your dr for ways of minimising this... if it means your able to live your life then surely it's worth it?
    Anyway, welcome to the site and hope you settle in and make some good friends here.
     
  5. Anna

    Anna Active Member

    Thank you to those of you that have responded, but I really feel there is no hope, I give up!
    Goodbye
     
  6. Freddy

    Freddy Guest

    Anna have you tried seeing another doctor? Sometimes doctors diagnoses you wrongly. It happen to my friend. After the 4th doctor they figured out what was really wrong with him (I kid you not. It took 4 doctors).


    Dont do anything rash. Talk to someone.
    If worst comes to worst go to the emergency ward at a hospital. Tell them your feeling depress.

    I have lost people that have been close to me too. Your not alone.
     
  7. sylviah

    sylviah Member

    I'm sorry you are feeling so bad right now.
    But it won't stay that way forever. I know that right now, your only exit is suicide. But who knows what will happen later in your life?
    I know that it's so hard. But maybe try a new doc. Hang on to people, talk about how you feel.

    take care.
     
  8. Jenny

    Jenny Staff Alumni

    Please don't give up Anna.. we're reaching out to you.. please take our hands.. you're not alone :arms:
     
  9. Anna

    Anna Active Member

    Hi to all-
    Things have not been that good, I have taken over 70 somas since Wed., I actually have been on them nonstop since Dec. 2005. I just want to go sleep and never wake up, but I'm even failing at this. I have a plan organized but I will admit I am scared, I don't want to go to hell. Why is life so difficult? Why can't I get it together and be happy? I don't even leave my house, I'm to nervous to go out in the world. The world seems so mean and so many bad things are going on, I just want peace for myself and for everyone. I really don't know what to do anymore, I wish someone could help me. Thanks to all who replied, I truly appreciate it.
    Take care everyone,
    Anna
     
  10. Anna

    Anna Active Member

    I have made all the arrangments needed. Everything is taken care of. I now just have to set the date. Am at peace with my decision. Actually feel happy that this will all be over soon. I wish all of you out there the best.
     
  11. Shadowlands

    Shadowlands Official SF Hugger Staff Alumni

    May I suggest a date: Does the 29th of February 2081 sound good?
     
  12. Anna

    Anna Active Member

    Real nice thing to say, alot of fuckin help around here. More like July 2007
     
  13. Shadowlands

    Shadowlands Official SF Hugger Staff Alumni

    No offense intented. Sorry!
     
  14. sorry_mozart

    sorry_mozart Well-Known Member

    I really think it's worth giving the mood stabilizers a try. I'm taking valproate (as Epilim ER, called Depakote ER in the USA) for bipolar and I haven't gained any weight at all. In fact, I'm losing it because I'm well enough to get back in the gym. But much more important than that, I feel so much better: peaceful, calm, relaxed and ready to face the future.

    Please don't give up hope yet - there are plenty of options to consider. Good luck.
     
Thread Status:
Not open for further replies.